PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 135 | 1 | 25-38
Tytuł artykułu

Interpolation of the measure of non-compactness by the real method

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the behaviour of the measure of non-compactness of an operator under real interpolation. Our results refer to general Banach couples. An application to the essential spectral radius of interpolated operators is also given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
135
Numer
1
Strony
25-38
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-07-14
poprawiono
1998-11-23
Twórcy
  • Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad Complutense de Madrid, 28040 Madrid, Spain , cobos@eucmax.sim.ucm.es
  • Departamento de Matemática Aplicada, Universidad de Murcia, Campus de Espinardo, 30071 Espinardo (Murcia), Spain, pedrofdz@fcu.um.es
  • Departamento de Matemática Aplicada, Escuela Técnica Superior de Ingenieros Industriales, Universidad de Vigo, Lagoas-Marcosende, 36200 Vigo, Spain, antonmar@uvigo.es
Bibliografia
  • [1] E. Albrecht, Spectral interpolation, in: Oper. Theory Adv. Appl. 14, Birkhäuser, Basel, 1984.
  • [2] J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Springer, Berlin, 1976.
  • [3] B. Carl and I. Stephani, Entropy, Compactness and the Approximation of Operators, Cambridge Univ. Press, Cambridge, 1990.
  • [4] F. Cobos, D. E. Edmunds and A. J. B. Potter, Real interpolation and compact linear operators, J. Funct. Anal. 88 (1990), 351-365.
  • [5] F. Cobos, T. Kühn and T. Schonbek, One-sided compactness results for Aronszajn-Gagliardo functors, ibid. 106 (1992), 274-313.
  • [6] F. Cobos and J. Peetre, Interpolation of compactness using Aronszajn-Gagliardo functors, Israel J. Math. 68 (1989), 220-240.
  • [7] F. Cobos and J. Peetre, Interpolation of compact operators: The multidimensional case, Proc. London Math. Soc. 63 (1991), 371-400.
  • [8] F. Cobos and L. E. Persson, Real interpolation of compact operators between quasi-Banach spaces, Math. Scand. 82 (1998), 138-160.
  • [9] M. Cwikel, Real and complex interpolation and extrapolation of compact operators, Duke Math. J. 65 (1992), 333-343.
  • [10] D. E. Edmunds and W. D. Evans, Spectral Theory and Differential Operators, Clarendon Press, Oxford, 1987.
  • [11] M. A. Krasnosel'skiĭ, On a theorem of M. Riesz, Soviet Math. Dokl. 1 (1960), 229-231.
  • [12] M. A. Krasnosel'skiĭ, P. P. Zabreĭko, E. I. Pustyl'nik and P. E. Sobolevskiĭ, Integral Operators in Spaces of Summable Functions, Noordhoff, Leiden, 1976.
  • [13] R. D. Nussbaum, The radius of the essential spectrum, Duke Math. J. 37 (1970), 473-479.
  • [14] A. Pietsch, Operator Ideals, North-Holland, Amsterdam, 1980.
  • [15] M. F. Teixeira and D. E. Edmunds, Interpolation theory and measures of non-compactness, Math. Nachr. 104 (1981), 129-135.
  • [16] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv135i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.